| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (battery life w/ damage) issue; cracked battery compartment with battery life less than expected.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device analysis: the device was returned to the manufacturer and investigation completed by product analysis on 09-apr-2019 with the following findings: review of the black box and pump alarm history revealed low battery warnings recorded.On investigation, the pump powered on normally and electrical current draws were evaluated and found to be within required specifications.Investigation did not duplicate a battery life issue.On investigation, the battery compartment was confirmed to be cracked.